Coming off meds not easy!

Hi all, haven't been chatting lately cos I've been very low, tried to come of my antidepresives for my fibro, done it slowly but boy have I been sorry twas my own decision with gp's approval. But pain in all areas been bad & sleeps a no no got to stage were I was walking round the house at night eating chocolate bars to try ease fibrompain in feet mainly. Anyway decided couldn't go on so am back on them now awaiting some relief, don't want to try other meds. Looking forward to funny pics & light entertainment from you all again to keep me sane!!.

Smiles to all. xx :-) :-)

10 Replies

  • Hi

    Welcome back 😊

    I've been AWOL too due to being really ill.

    I hope your antidepressants kick in soon.


    Lu xx

  • Aw thanks mermaid1, I hope so too.

    Bless you, its not nice is it , hope you feel better soon too. Take care.

    Smiles & hugs xxx

  • Thank you. No it's not. It's sent my Fibro haywire.

    Be kind to yourself xx

  • Sending Hugs keep looking in on us, always someone about xxx

  • Cheers, yes that's nice!

    :-) :-) xx

  • A huge cuddle from me my friend:) xxx

  • Hi maxwellous, I feel for you. I've stopped my 40mg fluoxetine which I've been on for years. I was supposed to up the Amitriptyline but I didn't and I'm not taking any pain meds either. My legs, hips, ankles, feet and arms are very painful too. Going to see GP on Friday evening to see what can be done for me. Hope you manage to get some restful sleep tonight. Hugs, Mags x

  • Thanks. That's what I was going to do, change meds but decided not to at least with Dosulapin I only had one bad side effect, that was tiredness, which as you know we have that anyway.

    Same here with arms legs etc.

    Good luck with your gp!.

    Smiles to you. xx :-) :-)

  • I am so genuinely sorry to read of your struggle and suffering and I sincerely hope that your medication works again soon.

    All my hopes and dreams for you


  • Thank-you to you all for your wishes.

    T. C.. xxxxxxx

You may also like...